Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Victor G. Kac
Title: Infinite dimensional Lie algebras
Additional book information: second edition, Cambridge University Press, 1985, xvii + 280 pp., $24.95. ISBN 0-521-32133-6.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: George B. Seligman
Journal: Bull. Amer. Math. Soc. 16 (1987), 144-149
American Mathematical Society